# SDR DLM88040059

- Difficulty date: January 20, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 39,415 hours, 31,102 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: 1C610X20RD
- Condition: Shorted
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 11,500 ACCELERATING THRU 280 KTS THE DFG SW A C/B POPPED.  A/P AND A/T DISSENGAGED.  A/T ALERT WINDOW BLANK, YAW DAMP OFF MSG, MACH TRIM INOP MSG AND NOTICEABLE YAW.  FOUND WIRE 1C610X20RD SHORTED TO GROUND AT TOP OF VERTICAL STAB.  REPAIRED WIRING RAN NR 1 AND NR 2 A/P RTS ALL CHECKS GOOD.  CB DFGS SWITCH A DOES NOT POP.
